# SDR V0XR2011102000002

- Difficulty date: October 20, 2011
- Submitted: October 20, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N842EX
- Make and model: Dhav DHC8102
- Aircraft serial: 341
- Aircraft time: 26,519 hours, 28,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CLIP ANGLES THAT TIE FRAME X = 488.5 TO STRINGER 23L, FWD AND AFT SIDE.  AFTER FURTHER INVESTIGATION FOUND CLIP ANGLES THAT TIE FRAME X = 488.5 TO STRINGER 23L FWD AND AFT SIDE TO BE OUT OF LIMITS.  FABRICATED NEW ANGLES OF 0.032 IN 2024-T3, AND INSTALLED IAW SRM 51-10-00, 51-40-11, 53-00-16, DWG 8533050 AND 85330051.
